# SDR ASAA0641155

- Difficulty date: October 30, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 26,739 hours, 14,329 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645268A
- Condition: Dented
- Location: Nr 5 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EACH DENTS ON NR 5 SPOILER LWR SURFACE.  NR 5 SPOILER LWR SURFACE REPAIRED IAW SRM 51-70-10 REPAIR 2 PARAGRAPH 4.
